# SDR ASAA2022012037233

- Difficulty date: January 20, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 34,186 hours, 10,982 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 # 1 ENG FAN BLADE LUBE FRONT SPINNER CONE WHITE ANTI-EROSION PAINT MISSING BEYOND LIMITS. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE FRONT SPINNER CONE REF AMM 72-21-01. SEAMC RAY NOTIFIED TERMINATING DEFECT NO, 60299724.
